# SDR DALA2015102706546

- Difficulty date: October 22, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 355-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA, SUPPORT CHANNEL INBD OF SILL HAS CORROSION, INBD SIDE, FROM BS 355-365, LBL 55.  CP 53-221-01. R & R L1 DOOR SUPPORT CHANNEL FROM BS355-BS365, LBL 55, PN : 141N5170U40, PO 650DL-00146 IAW DWG, NR 141N5170, REV F/C SRM 51-40-08 & SRM 51-40-02.
